# SDR DALA2022100306429

- Difficulty date: September 27, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 23,352 hours, 3,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3327 3R DOOR BOTTLE PX INDICATION ON FAP INOP. CORRECTIVE ACTION: REMOVED R3 DOOR ACTUATOR. INSTALLED DAMPER AT R3 DOOR PER A330 AMM 52-22-14. SERVICED R3 DAMPER PER A330 AMM 52-22, AND SET DAMPER TO "ARMED" POSITION. REMOVED SLIDE SAFETY PIN . (9076152)
